advertisement
Question
Posted by: ? | 2008/05/28

Marina contraceptive

Any advice or comments on the Marina contraceptive? Side effects, etc. Any advice will be appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The main side effect is irregular spotting. This can last for up to a year after insertion and can recur from time to time after that. It is a very effective contraceptive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sammy | 2008/05/28

hello i have had the merina for 2 years know the side effects are spotting and light bleeding know and then headaches and lossing hair mood swings i get the spotting/light bleeding everymonth but stopped for 2 months and i get mood swings cry and loss hair and you can gain weight

Reply to sammy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement